# SDR UPS98225455

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON TOP OF FLOORBEAM BS 328 RBL 12 TO 16 WL 208 TASK CARD NR C53-224-03-1B.  REPLACED FLOORBEAM DAMAGED SECTION PER SRM 53-10-1 AND 53-10-8.
